Desoxyn Overdose Symptoms and Treatment

Desoxyn is the trade name of the generic drug methamphetamine hydrochloride. It is a much weaker form of methamphetamine indicated for the treatment of narcolepsy. Desoxyn is a Schedule II controlled drug, and taking large amounts may cause addiction or induce overdose symptoms. You may call the FDA at 1-800-FDA-1088 to report any suspected side effects of Desoxyn. For information about the best treatment centers available for Desoxyn addiction and overdose, call 1-888-287-0471 Who Answers? .

Acute and Chronic Overdose Symptoms

“When someone intentionally or accidentally takes the drug in large doses, that person may experience life-threatening Desoxyn overdose symptoms.” According to the 2009 National Survey on Drug Use and Health, 12.84 million Americans, including 12-year-old adolescents and those older, have used methamphetamine illicitly at least once in their lifetime. The Drug Abuse Warning Network (DAWN), a public health surveillance system in the US that collects drug-related data from non-federal hospitals operating 24-hour emergency departments, reported that stimulants, including methamphetamine and amphetamine, were involved in 93,562 emergency department visits in the same year.

Signs of an overdose on Desoxyn may occur if:

  • The drug is taken in large doses accidentally or intentionally.
  • The person taking it has an unknown illness that makes them more sensitive to the effects of Desoxyn.
  • The drug is combined with alcohol, illicit drugs, or other medications that make the person less sensitive to the stimulating effects of Desoxyn.
  • There are two types of Desoxyn overdose: acute and chronic. When someone intentionally or accidentally takes the drug in large doses, that person may experience life-threatening Desoxyn overdose symptoms. Chronic Desoxyn overdose refers to the adverse health effects observed in individuals who take the drug on a regular basis. To reduce the withdrawal symptoms, the patient may undergo a detox process.

Symptoms of an acute overdose of Desoxyn include:

  • Vomiting
  • Nausea
  • Agitation
  • Shaking or tremors
  • Abnormal blood pressure
  • Convulsions
  • Severe stomach cramps
  • Kidney damage or possible kidney failure
  • Respiratory depression
  • Chest pain
  • Heart attack
  • Stroke

Chronic Desoxyn overdose may not result in emergency visits, but it can lead to significant physical and psychological problems, such as:

  • Insomnia or inability to sleep
  • Major mood swings
  • Delusions
  • Extreme agitation
  • Paranoia
  • Rotten and missing teeth
  • Weight loss
  • Boils or skin sores
  • Recurring infections
  • Heart attack
  • Stroke

Desoxyn overdose requires abrupt medical attention. In case of Desoxyn overdose, call 911. Or call our hotline and learn the proper Desoxyn detox and withdrawal treatment to get rid of the harmful effects of overdose.

Desoxyn Overdose Treatment

Desoxyn overdose symptoms may cause a person to be extremely agitated, excited or paranoid. Be extra cautious around them and get immediate help. If the person suffers from seizures, gently cradle the person’s head to prevent head injury. Do not force the person to vomit unless instructed to do so by emergency personnel.

A person who has overdosed on Desoxyn may receive IV fluids to restore the balance of fluids in the body, activated charcoal to absorb the drugs, laxatives to hasten the flushing out of the drugs in the system, and approved medications to calm the patient and reestablish normal blood pressure and heart rate. Desoxyn overdose and addiction treatment may also include an electrocardiogram (EKG) and blood and urine tests.

If the person suffering from Desoxyn overdose symptoms is also dependent or addicted to the drug, the patient may choose to undergo a detoxification process to reduce the withdrawal symptoms following the removal of the drug from the patient’s system. The family of the patient may also intervene if the patient is indisposed or trying to delay treatment. A luxury rehab and detox center may help with the intervention program. The best Desoxyn rehab and detox centers offer confidential treatment and counseling to preserve the privacy of the patient and their family.

Factoid:

  • Desoxyn or methamphetamine overdose is also known as “crank overdose,” “crystal meth overdose,” “meth overdose,” “ice overdose,” “speed overdose” and others. Methamphetamine has many regional and cultural names, including “tina,” “shabu,” “ya ba,” “jib,” “bunzun,” “glass,” “shard,” “singolah,” “trigo,” “scante” and others.
  • Desoxyn is used as a part of a total treatment and recovery program for attention deficit hyperactivity disorder for hyperactivity and exogenous obesity. It is an off-label treatment for treatment-resistant depression and narcolepsy.
Find a Treatment Center Today
Call us toll free
1-888-287-0471
Sponsored by Leading Treatment Centers
Who Answers?
Request a free assessment
Free Assessment